# SDR R61A20090060

- Difficulty date: September 27, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 13,620 hours, 9,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0085
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 2,552 hours, 1,585 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN WENT TO OPEN THE L-1 DOOR ON 821 AND ACCIDENTALLY DEPLOYED THE SLIDE.
